| Model Number |
15 |
| Medical Device Problem Codes |
Failure to Charge (1085); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A stryker field service representative evaluated the customer's device and observed that the device had logged an event code in its memory and that the energy charge was inoperative.Stryker replaced the device's therapy pcb assembly to resolve the reported issues.After completing some unrelated repairs, proper device operation was observed through functional and performance testing.The device was returned to the customer for use.Stryker received additional patient information from the customer.The customer provided stryker with the available patient information.Patient fields in which information is not provided were intentionally left blank.
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.Upon inspection, the stryker field service representative observed that the device had logged an event code in its memory related to a device failure that could result in a partial loss of defibrillator output energy due to a loss of the negative portion of the biphasic output waveform, resulting in a monophasic shock.Additionally, the stryker field service representative observed that the defibrillation energy charge was inoperative.In this state the device may not be able to deliver defibrillation therapy if needed.This issue is patient related; however there was no adverse event reported.
Additional Manufacturer Narrative
Stryker product assessment center (pac) further evaluated the returned pcba and found q8 shorted on the pcba was the cause of the reported events.
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.Upon inspection, the stryker field service representative observed that the device had logged an event code in its memory related to a device failure that could result in a partial loss of defibrillator output energy due to a loss of the negative portion of the biphasic output waveform, resulting in a monophasic shock.Additionally, the stryker field service representative observed that the defibrillation energy charge was inoperative.In this state the device may not be able to deliver defibrillation therapy if needed.This issue is patient related; however, there was no adverse event reported.